# SDR SWAA2022031506811

- Difficulty date: September 3, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BILGE INTERCOSTAL STA 827-847 RBL 6 WL 155 HAS CORROSION ON INBOARD SIDE EMITTING FROM VERTICAL STIFFNER / REMOVED CORROSION FROM AFT CARGO PIT BILGE INTERCOSTAL STA 827 - 847 RBL 6 IAW B737 SRM 53-00-04-1A-1. FOUND TO BE OUT OF LIMITS ORIG .040' REMAIN .025' LOSS .015'IAW B737 SRM 53-00-04-1A-1. REMOVED & REPLACED INTERCOSTAL W/NEW P/N 146A8132-14 IAW B737 SRM 51-40-02-0G-0 & BOEING DWG 146A8130 REV B.
